MathSciNet Relay Station
MathSciNet bibliographic data
MR259931 (41 #4560) 57.20
Gramain, André Bounding immmersions of codimension $1$ in the Euclidean space. Bull. Amer. Math. Soc. 76 1970 361–365.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement